# SDR SIMA20141204001

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 30,892 hours, 21,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS ARE INOPERATIVE.  FWD FLIGHT ATTENDANT PANEL TEST SWITCH FOUND IN ON POSITION.   REMOVED AND REPLACED THE BATTERY PACKS IAW AMM 33-51-17. OPS CHECKED GOOD.
